Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Should I be concerned about freezing hands and feet?

User rating for this question
Very Good
Answered by

Practicing since : 1988
Answered : 43 Questions
Partner - male - 49 years old with bad family history of heart disease including 4 early male deaths (father and three uncles) from heart attack. Cholesterol very high, currently taking 20mg Crestor and diet severely modified over the past few months to try and get cholesterol under control. Currently experiencing flu type symptoms (and that on it's own would not be a worry), but hands and feet are freezing which makes me suspicious as I'm thinking it may be something more serious, that I'm missing. Should I be concerned or am I just being paranoid ???!!!!
Posted Thu, 12 Apr 2012 in Infections
Answered by Dr. Gopi A 4 hours later

Thanks for the query.

I would like to know since when you are taking crestor and since when are the flu like symptoms. If there is a large gap between initiating crestor and your flu like symptoms they both are not connected to each other.

You need to contact your physician for treatment of your present symptoms. Otherwise your symptom per se is noncardiac.

Hope this answers your query. In case of any doubts, I am available for the follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor